# SDR IXXA20170123002

- Difficulty date: September 8, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. A SHEAR TIE MISSING PROTECTIVE COATING, POSSIBLE CORROSION, AT STATION 434, STRINGER 38L. INSTALLED SERVICEABLE SHEAR TIE AT STATION 434 STRINGER 38L IN ACCORDANCE WITH SRM 51-40-02 PARAGRAPH 4B.
